MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY, INC. CODA ANTERIOR CERVICAL PLATE SYSTEM

PIONEER SURGICAL TECHNOLOGY, INC. CODA ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 58-102203045
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available, or does not apply, the section of the form is left blank.
 
Event or Problem Description
It was reported to resolve on (b)(6) 2024 that the caudal screws of a three-level coda plate were backing out.It was also said that the patien'ts spine was out of alignment following surgery.Due to the screw backout and the misalignment of the spine, a revision surgery was performed.

Brand Name
CODA ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY, INC.
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY, INC
375 river park circle
marquette MI 49855
Manufacturer Contact
375 river park circle
marquette, MI 49855
MDR Report Key20924539
Report Number1833824-2024-42126
Device Sequence Number12029096
Product Code KWQ
UDI-Device Identifier00840298701216
UDI-Public(01)00840298701216
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K230993
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number58-102203045
Device Lot Number461440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown